Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stable subgroups of the genus $2$ handlebody group

Marissa Chesser

Algebraic & Geometric Topology 22 (2022) 919–971
Bibliography
1 C Abbott, J Behrstock, M G Durham, Largest acylindrical actions and stability in hierarchically hyperbolic groups, Trans. Amer. Math. Soc. Ser. B 8 (2021) 66 MR4215647
2 T Aougab, M G Durham, S J Taylor, Pulling back stability with applications to Out(Fn) and relatively hyperbolic groups, J. Lond. Math. Soc. 96 (2017) 565 MR3742433
3 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, Geom. Topol. 21 (2017) 1731 MR3650081
4 J Behrstock, M Hagen, A Sisto, Hierarchically hyperbolic spaces, II : Combination theorems and the distance formula, Pacific J. Math. 299 (2019) 257 MR3956144
5 M Bestvina, K Bromberg, A E Kent, C J Leininger, Undistorted purely pseudo-Anosov groups, J. Reine Angew. Math. 760 (2020) 213 MR4069890
6 J S Birman, On the equivalence of Heegaard splittings of closed, orientable 3–manifolds, from: "Knots, groups, and 3–manifolds" (editor L P Neuwirth), Ann. of Math. Stud. 84, Princeton Univ. Press (1975) 137 MR0375318
7 B H Bowditch, Tight geodesics in the curve complex, Invent. Math. 171 (2008) 281 MR2367021
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
9 R Charney, M Cordes, A Sisto, Complete topological descriptions of certain Morse boundaries, (2020) arXiv:1908.03542
10 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
11 M Cordes, Morse boundaries of proper geodesic metric spaces, Groups Geom. Dyn. 11 (2017) 1281 MR3737283
12 M Cordes, D Hume, Stability and the Morse boundary, J. Lond. Math. Soc. 95 (2017) 963 MR3664526
13 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
14 M G Durham, S J Taylor, Convex cocompactness and stability in mapping class groups, Algebr. Geom. Topol. 15 (2015) 2839 MR3426695
15 B Farb, L Mosher, Convex cocompact subgroups of mapping class groups, Geom. Topol. 6 (2002) 91 MR1914566
16 D Gabai, Almost filling laminations and the connectivity of ending lamination space, Geom. Topol. 13 (2009) 1017 MR2470969
17 M F Hagen, Weak hyperbolicity of cube complexes and quasi-arboreal groups, J. Topol. 7 (2014) 385 MR3217625
18 M F Hagen, T Susse, On hierarchical hyperbolicity of cubical groups, Israel J. Math. 236 (2020) 45 MR4093881
19 U Hamenstädt, Word hyperbolic extensions of surface groups, preprint (2005) arXiv:math/0505244
20 U Hamenstädt, S Hensel, The geometry of the handlebody groups, I : Distortion, J. Topol. Anal. 4 (2012) 71 MR2914874
21 U Hamenstädt, S Hensel, The geometry of the handlebody groups, II : Dehn functions, Michigan Math. J. 70 (2021) 23 MR4255086
22 S Hensel, A primer on handlebody groups, from: "Handbook of group actions, V" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 48, International (2020) 143 MR4237892
23 R P Kent IV, C J Leininger, Shadows of mapping class groups: capturing convex cocompactness, Geom. Funct. Anal. 18 (2008) 1270 MR2465691
24 E Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space, preprint (2018) arXiv:1803.10339
25 T Koberda, J Mangahas, S J Taylor, The geometry of purely loxodromic subgroups of right-angled Artin groups, Trans. Amer. Math. Soc. 369 (2017) 8179 MR3695858
26 H Masur, Measured foliations and handlebodies, Ergodic Theory Dynam. Systems 6 (1986) 99 MR837978
27 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
28 H A Masur, Y N Minsky, Quasiconvexity in the curve complex, from: "In the tradition of Ahlfors and Bers, III" (editors W Abikoff, A Haas), Contemp. Math. 355, Amer. Math. Soc. (2004) 309 MR2145071
29 H Masur, S Schleimer, The geometry of the disk complex, J. Amer. Math. Soc. 26 (2013) 1 MR2983005
30 W Pho-On, Infinite unicorn paths and Gromov boundaries, Groups Geom. Dyn. 11 (2017) 353 MR3641844
31 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. Lond. Math. Soc. 71 (1995) 585 MR1347406
32 A Sisto, Quasi-convexity of hyperbolically embedded subgroups, Math. Z. 283 (2016) 649 MR3519976
33 S Suzuki, On homeomorphisms of a 3–dimensional handlebody, Canad. J. Math. 29 (1977) 111 MR433433
34 B Wajnryb, Mapping class group of a handlebody, Fund. Math. 158 (1998) 195 MR1663329